# SDR AALA20110610TUL03

- Difficulty date: June 10, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N969TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53619
- Aircraft time: 33,217 hours, 15,431 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STATION 1309 HAS TOOLING DAMAGE AT UPPER FORWARD RADIUS AND AN ELONGATED HOLE FROM INTERCOSTAL REMOVAL (CENTER-LINE OF A/C).  INSTALLED REPAIR DOUBLER PER EA MD80-017424.
